RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, Pages 89–96 (Mi mz10613)  

This article is cited in 3 scientific papers (total in 3 papers)

On Laplace Invariants for Equations with Dominating Third-Order Partial Derivative and Two Independent Variables

A. N. Mironov, L. B. Mironova

Elabuga Branch of Kazan (Volga Region) Federal University

Abstract: Laplace invariants are constructed and the constitutive equations are written in terms of them. Classes of equations which admit four-dimensional Lie algebras are distinguished.

Keywords: Laplace invariant, Lie algebra, constitutive equations.

DOI: https://doi.org/10.4213/mzm10613

Full text: PDF file (380 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:1, 110–115

Bibliographic databases:

UDC: 517.956
Received: 28.11.2014

Citation: A. N. Mironov, L. B. Mironova, “On Laplace Invariants for Equations with Dominating Third-Order Partial Derivative and Two Independent Variables”, Mat. Zametki, 99:1 (2016), 89–96; Math. Notes, 99:1 (2016), 110–115

Citation in format AMSBIB
\Bibitem{MirMir16}
\by A.~N.~Mironov, L.~B.~Mironova
\paper On Laplace Invariants for Equations with Dominating Third-Order Partial Derivative and Two Independent Variables
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 1
\pages 89--96
\mathnet{http://mi.mathnet.ru/mz10613}
\crossref{https://doi.org/10.4213/mzm10613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462690}
\elib{http://elibrary.ru/item.asp?id=25707643}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 110--115
\crossref{https://doi.org/10.1134/S0001434616010119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962388258}


Linking options:
  • http://mi.mathnet.ru/eng/mz10613
  • https://doi.org/10.4213/mzm10613
  • http://mi.mathnet.ru/eng/mz/v99/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Kechina, “O razreshimosti nelokalnoi zadachi dlya uravneniya tretego poryadka”, Vestn. SamU. Estestvennonauchn. ser., 2017, no. 1, 15–20  mathnet  elib
    2. Mironov A.N. Mironova L.B., “Laplace Invariants of An Equation With a Dominating Partial Derivative and Three Independent Variables”, Differ. Equ., 55:1 (2019), 68–74  crossref  mathscinet  isi  scopus
    3. L. B. Mironova, “Zadacha dlya faktorizovannogo uravneniya s psevdoparabolicheskim differentsialnym operatorom”, Izv. vuzov. Matem., 2020, no. 8, 44–49  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:339
    Full text:36
    References:57
    First page:120

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020